Doctor insights on:
Every time i go online i come across an ad that makes me itch. It happens on different and random sites. How do I not let this bother me?
What does it mean when i used i eat. Ad i could feel when i was full, now i don't ever feel full anymore, i could eat forever what's the problem?!
See a doctor: Cannot possibly diagnose this on the internet without a full history and exam. Go in near future and be evaluated. Good luck. ...Read more
Going to see psych today about a plan for my gad but i can't take ad's what do you think he could give me ?
SSRI: Get a genetics test (like genesight from assurex) to identify which psych meds you will tolerate & likely respond to better. Then, standard of care is to start with an ssri (fluoxetine, sertraline) and benzo: e.g. Ativan. If h/o ssri, snri like venlafaxine effective also! talk with your doc all ?'s. ...Read moreSee 2 more doctor answers
Get problem fixed: Generally, you should not take Imodium ad daily, forever, as you most likely have some obvious issues with diarrhea. You need to get the underlying cause of your diarrhea diagnosed, so that the true treatment of curing and treating your diarrhea can occur. Best wishes. ...Read moreSee 1 more doctor answer
Afraid of another AD, I think Lexapro can help me. Bad days are getting vry bad. Trying SAMe, not sure it's working. Feeling scared Have u had success?
Depression: Stacey, some folks have improvement with Lexapro. Only way to know is try and see. Be sure to discuus concerns with your provider. Good and bad with all meds. Discuss with your provider so you can make informed decision. How long have you been on the SAMe? Can take several weeks to see an effect. If any thoughts harming sefl/others please call 911 or 1-800-273-TALK (1-800-273-8255. ...Read moreSee 1 more doctor answer
I recently lost about 15-20 pounds. Ad now i constantly feel nauseous and sick. I need suggestions as in how to feel good and healthy.?
Voluntary or not...?: My answer changes considerably depending upon whether your weight loss was voluntary or involuntary; whether you have a history of malignancy, inflammatory disease, or eating disorder; what kind of testing (and results) have been accomplished to date. Thanks for providing pertinent details. ...Read more
Sir, my brother is 14 years old and he has pinus of about 2 inches,is this a problem,if so what is the best medicine for such case. Thanking you in ad?
Still growing...: He is still at that age where his sexual organs are still growing and maturing. This is most likely not the final size of his penis, especially because puberty can start later in boys compared to girls. It may take longer for some to fully reach maturity in this and other aspects of their development. So please advise him not to be worried at this time. ...Read more
Dr. diangosis me with plueritis I've h ad for months. Don't know how, didn't have pneumonia. Could I have gotten something and not realise it. How cn treat?
I have a growth about the size of a quarter on the back of my upper thigh. Same color ad my skin and grows out like a flap. It doesn't change size. ?
Possible skin tag: Your diagnosis is probably a benign skin tag--but the lesion needs to be seen by your provider to be sure. ...Read more